Publication
Title
Relations between the continuous Lotka function and the dscrete Lotka function
Author
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2005
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
56:7(2005), p. 664-668
ISI
000228634800001
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Publication type
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.10.2008
Last edited 10.09.2017
To cite this reference